Corrections to "On the computation of the Nielsen numbers and the converse of the Lefschetz coincidence theorem" (Fund. Math. 140 (1992), 191–196)
Fundamenta Mathematicae, Tome 141 (1992) no. 1, pp. 97-99
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Keywords:
fixed points, coincidences, roots, Lefschetz number, Nielsen number
Affiliations des auteurs :
Peter Wong 1
@article{10_4064_fm_141_1_97_99,
author = {Peter Wong},
title = {Corrections to {"On} the computation of the {Nielsen} numbers and the converse of the {Lefschetz} coincidence theorem" {(Fund.} {Math.} 140 (1992), 191{\textendash}196)},
journal = {Fundamenta Mathematicae},
pages = {97--99},
year = {1992},
volume = {141},
number = {1},
doi = {10.4064/fm-141-1-97-99},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-141-1-97-99/}
}
TY - JOUR AU - Peter Wong TI - Corrections to "On the computation of the Nielsen numbers and the converse of the Lefschetz coincidence theorem" (Fund. Math. 140 (1992), 191–196) JO - Fundamenta Mathematicae PY - 1992 SP - 97 EP - 99 VL - 141 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-141-1-97-99/ DO - 10.4064/fm-141-1-97-99 LA - en ID - 10_4064_fm_141_1_97_99 ER -
%0 Journal Article %A Peter Wong %T Corrections to "On the computation of the Nielsen numbers and the converse of the Lefschetz coincidence theorem" (Fund. Math. 140 (1992), 191–196) %J Fundamenta Mathematicae %D 1992 %P 97-99 %V 141 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-141-1-97-99/ %R 10.4064/fm-141-1-97-99 %G en %F 10_4064_fm_141_1_97_99
Peter Wong. Corrections to "On the computation of the Nielsen numbers and the converse of the Lefschetz coincidence theorem" (Fund. Math. 140 (1992), 191–196). Fundamenta Mathematicae, Tome 141 (1992) no. 1, pp. 97-99. doi: 10.4064/fm-141-1-97-99
Cité par Sources :